# SDR CALA2022102702971

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Sta 400 Rbl 61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE OPENED FOR SFR TRACKING,REF MRO LOG PAGE 151186-0100-00 96 ON FLOOR SUPPORT STRUCTURE, REF SSFR FORM 46-0024. FLOOR SUPPORT STRUCTURE STA 400 RBL 61 CORRODED- REMOVED AND REPLACED SUPPORT PER ECRA 5316-01011. ALL WORK PER AMES NRC 151186-0100-0096. FOR SDR TRACKING ADD EMP:V921303 L/P FOR SFR TRACKING
